MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. EVIS EXERA II DUODENOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. EVIS EXERA II DUODENOVIDEOSCOPE
Model Number TJF-Q180V
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer returned the olympus duodenovideoscope to the service center for a separate issue.During the initial evaluation of the device, striping and flacking of the image was observed.No patient involvement.
 
Additional Manufacturer Narrative
The device was returned to olympus third party distributor for inspection, and the initial evaluation finding was confirmed.A root cause could not be identified.Based on the final investigation of the device, the most probable cause was traced to a component failure.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post-market surveillance activities.

Brand Name
EVIS EXERA II DUODENOVIDEOSCOPE
Common Device Name
DUODENOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50949257
Report Number9610595-2026-80627
Device Sequence Number18547701
Product Code FDT
UDI-Device Identifier04953170229503
UDI-Public04953170229503
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K143153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberTJF-Q180V
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown